Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Propagation of singularities of solutions to semilinear boundary value problems

Authors: Florin David and Mark Williams
Journal: Bull. Amer. Math. Soc. 15 (1986), 201-204
MSC (1980): Primary 58G17, 35L70
MathSciNet review: 854554
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58G17, 35L70

Retrieve articles in all journals with MSC (1980): 58G17, 35L70

Additional Information

PII: S 0273-0979(1986)15472-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia